Any counsel on treating bipolar or depression beside L-tryptophan, L-dopa, and L-theanine?

I have a friend who is 25 years out-of-date and she suffers from bipolar. The doctor wants her to clutch mood stabilizers which are a form of anti-psychotic drug. I don't trust many doctors because various drug companies cater to these doctors and treat them with expensive dinners and gifts. In tally, the the drugs usually have side effects such as solidity gain or harm the liver. This girl have more depressive episodes than manic but I feel the L-theanine could unperturbed her down then. Also, she know she will 'get it' from her dad if she acts up really discouraging. Her dad still believes in spanking her and it seem to be effective within keeping her from acting up too much. I figure the L-dopa and L-tryptophan can oblige give her a boost contained by motivation and happiness during the depressive state. Any direction on what dosages to take or am I route off dais here?

Answer:
Sandy, you are a strange one... Somehow, your questions roughly speaking spanking make me regret my own fetish.
Yes, my suggestion to you is not to play doctor with this. My husband have Bipolar Disorder, and he needs his doctors. One is the chemical wizard who adjust his meds as needed. The other is for counseling. Why would you prescribe something as a layperson for a person next to a serious medical condition?

Get your head out of that, and don't verbs about the side effects, which the doctor can control as well. Think of her true best interests!

As for the spanking of a 25-year-old, this is wrong. Can you facilitate her get away from that environment? If you look at it justifiably, that spanking is assault and punishable under the directive.
You are trying to ask a stupid question almost spanking females wrapped around a depression dilema. Stop it.
I think it's difficult, because you don't know what exactly her problem is. If she does not generate enough neurotransmitters, NT precursors may lend a hand. However, if certain recepotor sites have need of to be blocked, or she has a problem beside excessive reuptake of NT's, then she will verbs to have equal problems.

Yes, many drugs own side effects. Sorry, but that's life. Bipolar have many "side effects" as okay. She may find a medicine that can back her with her affect and own little to no side effects, it's trial and error. Eventually, someone is going to have to get a decision, what is more big...being at a better stratum of functioning and risking some side effects, or maybe not anyone able to roll out of bed on most days, but one side effect free!

If she is concerned about freight gain, I would not recommend Lithium or Depakote, or many of the antipsychotics (although Geodon & Abilify may or may not explanation weight gain).

Any antidepressive effects (whether from precursors or medications) may precipitate passion. That is why combined therapy is outstandingly important.
hey sandstorm. switching catagories are you?
Yes, you ARE process off-base with this one, my dear. First of adjectives, mood stabilizers are NOT antipsychotics; they typically are anticonvulsants. Second, a little substance gain sure beats cycling into a depressive, manic, or mixed state, especially if at hand are consequences like you describe her dad as perpetrate (who, by the way, wishes to be locked up for abusing a mentally under the weather child who sometimes can't help her behavior). Part of the problem next to so-called "motivation boosters" is that they push a patient into fascination. I'm sure my psychiatrist gets plenty from the drug companies, but it make zero difference to me. He is competent to keep me stable beside the meds he's prescribed, and that is the bottom smudge, isn't it?
nope sorry sweetheart

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • Iam doing job and but iam not able to concentrate on my studies?
  • Anxiety, panic attacks.or depersonalization..im really freaking out right noe...help ! please?
  • Help i feel like dying and i can't stop crying cheer me up please?
  • I've recently been put on sleeping meds. The first few nights it worked beautifully! But?
  • When taking Seroquel for sleep, how long does it take effect?
  • How do you geta stubborn girl friend to seek mental help?
  • I cant sleep at because im scared i sound a bit crazy?
  • Am i bipolar?
  • Build my self esteem and confidence up?
  • Panic attacks while dozing off to sleep?
  • Afraid I will starve to demise? (ocd thing) ?
  • Should we put all the drug addicts winos and such like on an island and let them get on with it?
  • If I designed a medication that causes 12 and a half hours of intense nausea could I find any markets for it?